# SDR 95ZZZX6753

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3871G
- Make and model: Beech 58
- Aircraft serial: TH1254
- Propeller: Hartzl BHCC2YF2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D24841
- Condition: Cracked
- Location: Hub Front
- Part time: 3,411 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RESEALING, HUB FOUND CRACKED.
